# SDR 2024FA0000397

- Difficulty date: May 7, 2024
- Submitted: May 30, 2024
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 46,165 hours, 7,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721420500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N388HA CURRENTLY IN HANGAR FOR 12Y CHECK MAINTENANCE. ROUTINE INSPECTION FOR TASK CARD 330-53-HWI-15 FOUND SEAT CORROSION ON FR60-61, FR66-67 Y-450. THE SEAT TRACK WAS REPLACED AS PER SRM.
